Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Would you quit taking procardia at 35 weeks??

My body wants to give birth and it is so uncomfortable. and it's scary because i have so much pain i don't want to be in labor for days and days and not know it until there is a major problem. my first two children were born healthy at 36 weeks with no need for tubes or NICU. Also going by my LMP i should 37 weeks. He said some people have crazy ovulation and they judge by the ultrasound i had at 9 weeks and not my LMP. I just feel like it can't be good to be fighting this!!

I reposted bc i really need some advice and only got 3 answers

 
Anonymous

Asked by Anonymous at 7:31 PM on Apr. 9, 2011 in Pregnancy

This question is closed.
Answers (6)
  • anon..that's what happened to me..they may need to give you an IV to give you a bigger dose....the meds SUCK but it's for the best...just wait til you hear :) stick it out! YOu can do it!! That stuff is miserable though..i feel your pain.
    calliesmommie

    Answer by calliesmommie at 7:39 PM on Apr. 9, 2011

  • that needs to come from your doctor, not people on CM...I was on trebutaline and procardia and was on it until I delivered....I even went into preterm labor about 4 times and they had to give it to me through an IV...I would not suggest going off of it, UNLESS it's ok'd by your doc. ...
    calliesmommie

    Answer by calliesmommie at 7:33 PM on Apr. 9, 2011

  • why are you taking procardia??? That's a cardiac med right?? I guess it would depend on why you are taking the medication and what your Doc says. I wouldn't do ANYTHING that would make me go into labor that early!!

    Crafty26

    Answer by Crafty26 at 7:34 PM on Apr. 9, 2011

  • yes it was for preterm labor, the nurse said he might want me to come off of it last week but i never heard back from them. i go to the doc tues.....i am having contractions like 2-3 hours before my next dose is due
    Anonymous

    Comment by Anonymous (original poster) at 7:38 PM on Apr. 9, 2011

  • I can just tell my body is rapidly adjusting to it....i couldn't take the brethine because my pulse got too high nad i would have bad headache with blurred vision
    Anonymous

    Comment by Anonymous (original poster) at 7:40 PM on Apr. 9, 2011

  • sounds like you need to go on strict bedrest and wait it out..... hope it works out for you...:)
    calliesmommie

    Answer by calliesmommie at 7:43 PM on Apr. 9, 2011